Jump to content
CrazyBoards.org
Sign in to follow this  
Butterflyx

pdoc added buspar and adderall xr

Recommended Posts

Im currently on wellbutrin xr 150mg once a day, lorazepam as needed, and adderall 10mg 3 x a day. Ive been very anxious and scatter brained lately and I think its due to the wellbutrin. Its also aggrivating my ADHD. Ive noticed I cant complete a thought or task, and my adderall isnt working as well. I can take 10mg and an hour later, be yawning, and I feel confused. Doc doesnt think the wellbutrin is making my anxiety worse and like someone else said in another of my posts, she thinks wellbutrin and the adderall should be working well together. We are adding Buspar and she added adderall xr 20mg. She said its safe to take them all together.. but Im nervous.

 

The idea is to take my wellbutrin in the AM, with 20mg adderall xr, and buspar. Then a 5 or 10mg IR adderall later in the day. Does this sound ok? Im petrified of taking the wellbutrin and adderall xr together in the AM. Any advice? Any experience with adderall xr?

 

ETA: I wonder if I should introduce one thing at a time. Like start the buspar, stop the adderall, and go from there. 

Edited by Butterflyx

Share this post


Link to post
Share on other sites

I think you should follow your doctor's instructions. Though I'm not a doctor, there is nothing there that raises red flags to me. You are already taking adderall so adding adderall XR is just changing the formulation. The only new med you are adding is the Buspar. I don't think you have anything to be nervous about. But, of course, if you have any doubts, call your doctor for clarification. 

Share this post


Link to post
Share on other sites

I guess Im nervous because its my first "cocktail". Also - I havent been handling the adderall great. 

 

I feel like someone chewed me up and spit me back out. i feel like crap.

Share this post


Link to post
Share on other sites

I would call the doctors office right away. Talk to the triage nurse and tell her (or him) your side effects. The dose might be wrong. The drug might be a bad mix or you might need to take it for a while before you get used to it. Hang in there! But DO talk to the doc's peeps

Share this post


Link to post
Share on other sites

Taking Adderall XR and Adderall is not uncommon, and him adding Buspar sounds like his counteraction approach to the increase in anxiety from the Wellbutrin. 

You can always talk to your local pharmacist (where you get your prescriptions filled/on file would be best) and ask about the drug/chemical interactions, side affects, and safety precautions (anything specific to the medications) if you can not get a hold of your psychiatrist and you need that extra ease of information.

However, your pharmacist does not have the power or authority to change or stop anything; just there to give information.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...